# SDR UIEA2017121302399

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,422 hours, 18,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T009311
- Part serial: D02523
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: L, O, S
- Precautionary procedure: K, O

## Discrepancy

R PACK OH EICAS MESSAGE DURING CRUISE WHILE LEVELED OFF AT FL 350.PACK SWITCH DESELECTED "PACK OFF".  R & R THE CIRCUIT CARD IAW AMM 20-10-01 & 21--61-03.
